# SDR CALA2022092302446

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N684UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 65,785 hours, 11,795 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CENTER HYDRAULIC SYSTEM LOST ALL FLUID. EMERGENCY LANDING DECLARED. ADP PRESSURE/CASE DRAIN FILTER MODULE CASE DRAIN PIPE IS SHEARED CASE DRAIN PIPE (GREEN) AND CTR SYS PRESSURE PIPE (SILVER) ADP HYD FILTER MODULE CASE DRAIN AND PRESSURE ELEMENTS REPLACED PHOTOS OFF. ADJACENT PIPE (SILVER) ALSO DAMAGED. 3 PIPE SUPPORT BRACKETS REMOVED FOR REPLACEMENT PER IPC 29-11-17-04. UNIONS BLANKED. REF AMM 29-11-19-401. FOUND CASE DRAIN FILTER ELEMENT CRACKED AND P-CLIPS BROKEN ON WHEEL WELL BULKHEAD. CONTAMINATED WITH DEBRIS AND METALLIC OIL. PRESSURE FILTER ELEMENT CONTAMINATED WITH METALLIC OIL.
